# SDR SWAA2022031460151

- Difficulty date: July 29, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 39,819 hours, 23,859 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL #193CL HAS CRACK ON INTERNAL SURFACE CENTER OF PANEL / PANEL #193 WITH A CRACK ON INTERNAL SURFACE CENTER OF PANEL WAS REPAIRED IAW SRM 51-70-05-2R-2.
